Annihilator Ideals in Banach Algebras.

R. Larsen

Monatshefte für Mathematik (1969)

  • Volume: 73, page 400-405
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Larsen, R.. "Annihilator Ideals in Banach Algebras.." Monatshefte für Mathematik 73 (1969): 400-405. <>.

author = {Larsen, R.},
journal = {Monatshefte für Mathematik},
keywords = {functional analysis},
pages = {400-405},
title = {Annihilator Ideals in Banach Algebras.},
url = {},
volume = {73},
year = {1969},

AU - Larsen, R.
TI - Annihilator Ideals in Banach Algebras.
JO - Monatshefte für Mathematik
PY - 1969
VL - 73
SP - 400
EP - 405
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.